# SDR SWIA2021072259725

- Difficulty date: April 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT BAG DOOR, FWD DOOR TRACK, LWR END, LWR DOOR ROLLER GUIDE "PLATE" HAS HEAVY "CHAFED" AREA (MARKED).     (C-CHECK RO 7/20/2021)    REMOVED AND INSTALLED NEW GUIDE PLATE P/N CC670-38810-1 ON AFT CARGO DOOR TRACK.   REF:  CRJ700 SRM 51-42-06-001-001-A01.
